# SDR C40A20171206001

- Difficulty date: November 22, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N326N
- Make and model: Raythn HAWKER800
- Aircraft serial: 258140
- Aircraft time: 11,358 hours, 6,391 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 1322ZMK3
- Condition: False Activation
- Location: Airbrake
- Part time: 11,358 hours, 6,391 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF ROLL AT 50-60KTS, AIRBRAKES OPEN WARNING ILLUMINATED WITH ASSOCIATED WARNING HORN. PILOTS EXECUTED TAKEOFF ABORT AND SAFELY RETURNED TO RAMP AT ATLANTIC AVIATION (KOPF). TROUBLESHOOTING REVEALED FAILED RH AIRBRAKE MICROSWITCH, PART NUMBER 1322ZMK3. REMOVED, REPLACED WITH INSPECTED/SERVICEABLE UNIT AND ADJUSTED SWITCH IAW HAWKER 800 MM 27-61-02. TESTED SYSTEM ON GROUND WITH HAND PUMP AND ENGINES RUNNING WITH NO DEFECTS NOTED. SENT AIRCRAFT ON PRECAUTIONARY TEST FLIGHT, SYSTEM OPERATED NORMALLY WITH NO DEFECTS NOTED.
